# SDR IPXA2018041528580

- Difficulty date: March 23, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 82,752 hours, 13,545 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NYB67083
- Condition: Worn
- Location: Bs 1159
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, EXTERIOR FUSELAGE SKIN AT BS 1159, LONGERON 44L HAS DEEP WEAR.  REPAIRED THE SKIN IAW EA 011-5330-01-A7203, REV I/R, AND EO MD11-5340-67962-A.
